Nekoliko svojstava S-koneksnosti semitopogenih prostora
Matematički vesnik, Tome 22 (1970) no. 1, p. 119
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Classification :
54A15
@article{MV_1970_22_1_a20,
author = {Z. P. Mamuzi\'c},
title = {Nekoliko svojstava {S-koneksnosti} semitopogenih prostora},
journal = {Matemati\v{c}ki vesnik},
pages = {119 },
year = {1970},
volume = {22},
number = {1},
url = {http://geodesic.mathdoc.fr/item/MV_1970_22_1_a20/}
}
Z. P. Mamuzić. Nekoliko svojstava S-koneksnosti semitopogenih prostora. Matematički vesnik, Tome 22 (1970) no. 1, p. 119 . http://geodesic.mathdoc.fr/item/MV_1970_22_1_a20/